# SDR 2001UALA01791

- Difficulty date: August 23, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N322UA
- Make and model: Boeing 737322
- Aircraft serial: 23954
- Aircraft time: 41,896 hours, 22,343 cycles
- Engine: Ge CFM56*
- System (JASC): 5241 · Galley Doors
- Part: Plate
- Condition: Misaligned
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR BODY TORQUE TUBE UPPER AND LOWER SERPENTINE PLATES DO NOT ALIGN PROPERLY.  MAJOR REPAIR ACCOMPLISHED.  REPLACED BODY T-T UPPER BEARING CASTING.
